Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 32, Number 3

All articles in this issue are freely accessible.

Kirchhoff’s problem for nonlinearly elastic rods
Stuart S. Antman.
Quart. Appl. Math. 32 (1974), 221-240
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 667026
Applications of invariant transformations in one-dimensional non-steady gasdynamics
S. P. Castell and C. Rogers.
Quart. Appl. Math. 32 (1974), 241-251
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99682
Generalized plane deformations of ideal fiber-reinforced materials
A. C. Pipkin.
Quart. Appl. Math. 32 (1974), 253-263
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99681
Stability of pure homogeneous deformations of an elastic cube under dead loading
R. S. Rivlin.
Quart. Appl. Math. 32 (1974), 265-271
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99680
Infinitely stretched Mooney surfaces of revolution are uniformly stressed catenoids
Chien-Heng Wu.
Quart. Appl. Math. 32 (1974), 273-284
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99679
Application of the Sonin-Pólya oscillation theorem
E. V. Laitone and Wen Fan Lin.
Quart. Appl. Math. 32 (1974), 285-291
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 430343
Multiple Fourier analysis in rectifier problems. II
Robert L. Sternberg, Michael R. Sheets, Helen M. Sternberg, Abraham Shigematsu and Alice L. Sternberg.
Quart. Appl. Math. 32 (1974), 293-315
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 434156
Linear estimation of regression coefficients
Rolf K. Adenstedt and Bennett Eisenberg.
Quart. Appl. Math. 32 (1974), 317-327
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 433734
A theorem on the uniqueness of solutions in nonlinear heat conduction
Robert P. Herrmann and R. Ray Nachlinger.
Quart. Appl. Math. 32 (1974), 329-332
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 435592
On state transformation and stability analysis of distributed-parameter systems
J. A. Walker.
Quart. Appl. Math. 32 (1974), 333-336
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 476087
On plane viscous MHD flows: II
V. I. Nath and O. P. Chandna.
Quart. Appl. Math. 32 (1974), 337-341
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99678
Plane waves and stability of elastic plates
J. L. Ericksen.
Quart. Appl. Math. 32 (1974), 343-345
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99677
Statistical estimation of a crack damage parameter in manufacturing processes
Alvin D. Wiggins.
Quart. Appl. Math. 32 (1974), 347-350
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99676
The drag and sphericity index of a spindle
D. M. Stasiw, F. B. Cook, M. C. Detraglia and L. C. Cerny.
Quart. Appl. Math. 32 (1974), 351-354
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99675
On the non-uniqueness of elastic rotations for deformations of materials with elastic range
David R. Owen.
Quart. Appl. Math. 32 (1974), 355-359
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 438879

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website